Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2016, 5:36 PM EDT for Dooly County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2016, 5:36 PM EDT (21:36 UTC)
- Expired
- Jun 17, 2016, 6:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
275
WWUS82 KFFC 172136
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT FRI JUN 17 2016
GAZ093-095-105-172200-
MACON GA-HOUSTON GA-DOOLY GA-
536 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHWESTERN
HOUSTON AND DOOLY COUNTIES UNTIL 600 PM EDT...
AT 536 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOOLING...OR 10 MILES
EAST OF OGLETHORPE...MOVING SOUTH AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIENNA...BYROMVILLE...PINEHURST...LILLY AND DOOLING.
LAT...LON 3210 8398 3228 8398 3236 8382 3214 8369
3207 8380
TIME...MOT...LOC 2136Z 343DEG 23KT 3228 8389
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 5:14 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 17, 5:14 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 514 PM EDT FRI JUN 17 2016 .UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Carroll... Coweta... Pike... Lamar... Monroe... Bibb... Jones... Wilkinson... Washington and Jefferson line. Strong to severe storms will continue to push across the rest of Central GA into the early evening hours. Main threat continues to be damaging winds and frequent lightning. 39 && .PREV DISCUSSION... /Issued 431 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Polk... Paulding... Douglas... Fulton... Clayton... Henry... Newton... Morgan... Green and Taliaferro line. Strong to severe storms continue to develop ahead of a front and this threat is expected to continue across Central GA into at last early to mid evening. The main threats are damaging wind gusts up to 70 mph... large hail and frequent lightning. /39 PREV DISCUSSION... /Issued 356 PM EDT FRI JUN 17 2016/ SHORT TERM /Tonight through Saturday Night/... Frontal boundary drifting through north GA this afternoon as the upper short wave circulates over the Carolinas. Convection continues to develop along the boundary with the air mass very unstable due to high dew points and hot temperatures...yielding capes of around 3000. Expect this boundary to continue to drift into central GA during the night with severe possible for the next several hours. Models consistent in building in high pressure from the east late tonight into Saturday with fairly strong easterly low level flow. This should stabilize the air mass over much of the area. Will continue to have slight chances for areas south of Columbus to Macon until Saturday afternoon in case the boundary stalls in that area. Dry across the entire area Saturday night. 41 LONG TERM /Sunday through Friday/... Only a few tweaks were made to the long term. No big changes overall. Previous discussion included below. 20 Previous...Issued 347 AM EDT FRI JUN 17 2016 LONG TERM /Saturday Night through Thursday/... The last of the precis chances will be exiting or have exited the area to start the long term as high pressure builds over the area. The forecast will remain dry into Tuesday as a high pressure pattern dominates most of this . A surface trough ahead of an approaching cold front will affect mainly N GA Tuesday night with the chance for showers and thunderstorms and the chance for showers and storms will affect N and central GA Wednesday into Thursday as an upper trough moves across the area with the front moving into the area. Temperatures will start out below normal but return to near or slightly above normal Monday afternoon and beyond. BDL AVIATION... 18Z Update... Convection should continue to develop on a southward sinking boundary this afternoon and evening...affecting most of the taf sites. Some storms expected to be severe. Winds should remain on the west side through today and frequent gusts to around 20kt are likely. Models are progging a wind shift to the east overnight behind the front, increasing the potential for a bkn deck of stratus overnight. //ATL Confidence...12Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 62 84 / 20 10 0 5 Atlanta 70 84 65 84 / 20 10 5 5 Blairsville 63 81 57 81 / 10 5 0 5 Cartersville 68 86 63 85 / 20 10 0 5 Columbus 74 86 69 86 / 50 20 10 5 Gainesville 68 82 62 82 / 10 10 0 5 Macon 71 85 65 85 / 40 20 10 5 Rome 68 88 62 86 / 10 10 0 5 Peachtree City 69 85 63 85 / 30 10 5 5 Vidalia 72 85 66 84 / 60 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE FOLLOWING ZONES: Bleckley...Chattahoochee...Crawford...Crisp... Dodge...Dooly...Emanuel...Harris...Heard...Houston...Johnson... Laurens...Macon...Marion...Meriwether...Montgomery...Muscogee... Peach...Pulaski...Schley...Stewart...Sumter...Talbot...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Webster... Wheeler...Wilcox. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 17, 5:06 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG TOOMSBORO 32.83N 83.08W
06/17/2016 WILKINSON GA 911 CALL CENTER
911 CALL SENTER HAS RECEIVED REPORTS OF MULTIPLE TREES
DOWN AND POWER OUTAGE NEAR TOOMSBORO
&&
EVENT NUMBER FFC1600373
KOVACIKLocal storm report, Jun 17, 5:10 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG GIBSON 33.23N 82.60W
06/17/2016 GLASCOCK GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES AND
POWERLINES DOWN COUNTY-WIDE.
&&
EVENT NUMBER FFC1600374
KOVACIKSpecial weather statement, Jun 17, 5:22 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT FRI JUN 17 2016
GAZ086-098-172200-
TREUTLEN GA-EMANUEL GA-
522 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR TREUTLEN AND SOUTHERN EMANUEL
COUNTIES UNTIL 600 PM EDT...
AT 522 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SWAINSBORO TO NEAR SOPERTON...AND MOVING EAST AT
30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...SOPERTON...TWIN CITY...STILLMORE...OAK PARK...NUNEZ...GILLIS
SPRINGS...COVENA...ORIANNA...ZAIDEE...BLACKVILLE...LEXSY...GEORGE L SMITH
STATE PARK...NORRISTOWN AND ORLAND.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3232 8223 3229 8228
3229 8235 3232 8236 3235 8241 3234 8250
3241 8269 3251 8263 3251 8252 3260 8237
3260 8201
TIME...MOT...LOC 2122Z 273DEG 27KT 3256 8237 3244 8265Local storm report, Jun 17, 5:23 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 NW TAYLORS MILL 32.63N 83.90W
06/17/2016 CRAWFORD GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES
DOWN...POWERLINES DOWN...A TREES DOWN ON HOUSES NEAR
TAYLORS MILL NOT TOO FAR FROM CRAWFORD AND PEACH COUNTY
BORDER
&&
EVENT NUMBER FFC1600375
KOVACIKLocal storm report, Jun 17, 5:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG DEXTER 32.43N 83.06W
06/17/2016 LAURENS GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED NUMEROUS TREES AND SOME
POWERLINES DOWN ACROSS THE ENTIRE COUNTY
&&
EVENT NUMBER FFC1600376
KOVACIKSpecial weather statement, Jun 17, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT FRI JUN 17 2016
GAZ093-095-105-172200-
MACON GA-HOUSTON GA-DOOLY GA-
536 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHWESTERN
HOUSTON AND DOOLY COUNTIES UNTIL 600 PM EDT...
AT 536 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOOLING...OR 10 MILES
EAST OF OGLETHORPE...MOVING SOUTH AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIENNA...BYROMVILLE...PINEHURST...LILLY AND DOOLING.
LAT...LON 3210 8398 3228 8398 3236 8382 3214 8369
3207 8380
TIME...MOT...LOC 2136Z 343DEG 23KT 3228 8389The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jun 16, 9:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 17, 12:24 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 36 min |
| Jun 17, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 43 min |
| Jun 17, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 50 min |
| Jun 17, 1:27 PM EDT | Special Weather Statement | FFC | Gwinnett | 48 min |
| Jun 17, 1:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 17, 1:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Jun 17, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Floyd, Paulding, Polk | 44 min |
| Jun 17, 2:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jun 17, 2:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 17, 2:13 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 32 min |
| Jun 17, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 34 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 30 min |
| Jun 17, 2:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 18 min |
| Jun 17, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 41 min |
| Jun 17, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 38 min |
| Jun 17, 2:56 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jun 17, 3:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jun 17, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 42 min |
| Jun 17, 3:30 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jun 17, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 42 min |
| Jun 17, 3:37 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Jun 17, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 47 min |
| Jun 17, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 28 min |
| Jun 17, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 38 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 46 min |
| Jun 17, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 29 min |
| Jun 17, 4:05 PM EDT | Special Weather Statement | FFC | Warren | 25 min |
| Jun 17, 4:08 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 17, 4:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 45 min |
| Jun 17, 4:23 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 52 min |
| Jun 17, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 30 min |
| Jun 17, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 41 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Jun 17, 4:54 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jun 17, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 48 min |
| Jun 17, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 46 min |
| Jun 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 28 min |
| Jun 17, 5:22 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 38 min |
| Jun 17, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 46 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 41 min |
| Jun 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 40 min |
| Jun 17, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 33 min |
| Jun 17, 6:19 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 56 min |
| Jun 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 48 min |
| Jun 17, 6:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 44 min |
| Jun 17, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 17, 6:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 17, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 33 min |
| Jun 17, 7:13 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 62 min |
| Jun 17, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 17, 7:22 PM EDT | Special Weather Statement | FFC | Dooly | 68 min |
| Jun 17, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 35 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Pulaski, Wilcox | 45 min |
| Jun 17, 7:37 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jun 17, 7:49 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 26 min |
| Jun 17, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 49 min |
| Jun 17, 7:59 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.